# SDR SMIA200803701

- Difficulty date: February 2, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 12,835 hours, 10,744 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2225ONO30301
- Part serial: 208
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLT 4240, CREW REPORTED EN ROUTE AT FL360, THE CABIN ALTITUDE BEGAN A GRADUAL CLIMB IN TO THE AMBER RANGE.  CREW SWITCHED THE PRESSURIZATION MODE TO MANUAL MODE BUT WAS NOT INITIALLY ABLE TO CONTROL THE CABIN ALTITUDE. CREW INITIATED A DESCENT WITH ATC AND ADVISED THAT THEY HAD A PROBLEM THE PRESSURIZATION.  CREW DECLARED AN EMERGENCY AND REQUESTED 10,000 FEET. LANDED WITHOUT INCIDENT  AIRCRAFT WAS NOT REMOVED FROM SERVICE.  ISSUED MEL AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACE DIGITAL CONTROLLER.  FUNCTION TEST OF PRESSURIZATION CONTROL IN AUTO MODE CHECK GOOD, REF AMM 21-31-01 MEL 21-16.  RESTORED AIRCRAFT RETURNED TO SERVICE.
